# SDR AU990817

- Difficulty date: August 13, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 550
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Roller
- Condition: Mismanufactured
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT FLAP INBOARD AFT ROLLER ASSEMBLY AND ATTACHING HARDWARE MISSING.  SUSPECT LOCKING SPLIT PIN WAS NOT FITTED DURING MANUFACTURE.
